# SDR SWAA2024042676051

- Difficulty date: April 17, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 33,727 hours, 16,229 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD AFT FLAP INBD EDGE LOWER SIDE DELAMINATED.<[01] 02 - INSPECTED PER [AMM 27-51-22-400-801-NG (OUTBOARD AFT FLAP INSTALLATION - PERMANENT)]
